# SDR AMTA200600308

- Difficulty date: May 5, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7339347
- Part serial: 901110
- Condition: Malfunctioned
- Location: Nr 1 Acm
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND ODOR APPEARED IN CABIN FOUND NR 1 PACK TO BE SOURCE.  SUSPECT ACM.  REMOVED AND REPLACED NR 1 AIR CYCLE MACHINE.  OPS CHECKS NORMAL.  NO LEAKS.  (K)
